MathSciNet Relay Station
MathSciNet bibliographic data
MR2841664 (2012d:91143) 91B54
Tremblay, Carol Horton; Tremblay, Victor J. The Cournot-Bertrand model and the degree of product differentiation. Econom. Lett. 111 (2011), no. 3, 233–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement